Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 150130, 6 pages
http://dx.doi.org/10.1155/2013/150130
Research Article

Existence Theorems for Vector Equilibrium Problems via Quasi-Relative Interior

Technical University of Cluj-Napoca, Department of Mathematics, Cluj-Napoca, G. Bariţiu 25-28, 400027 Jud. Cluj, Romania

Received 7 April 2013; Accepted 25 April 2013

Academic Editors: L. B. Ciric, M. Hajarian, and Y. Xia

Copyright © 2013 Capătă Adela Elisabeta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar
  2. J. P. Aubin, Optima and Equilibria, An Introduction to Nonlinear Analysis, Springer, 1993.
  3. Q. H. Ansari, I. V. Konnov, and J. C. Yao, “On generalized vector equilibrium problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 47, no. 1, pp. 543–554, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. Q. H. Ansari, W. Oettli, and D. Schläger, “A generalization of vectorial equilibria,” Mathematical Methods of Operations Research, vol. 46, no. 2, pp. 147–152, 1997. View at Publisher · View at Google Scholar
  5. Q. H. Ansari, X. Q. Yang, and J. C. Yao, “Existence and duality of implicit vector variational problems,” Numerical Functional Analysis and Optimization, vol. 22, no. 7-8, pp. 815–829, 2001. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Bianchi, N. Hadjisavvas, and S. Schaible, “Vector equilibrium problems with generalized monotone bifunctions,” Journal of Optimization Theory and Applications, vol. 92, no. 3, pp. 527–542, 1997. View at Google Scholar · View at Scopus
  7. M. Bianchi, G. Kassay, and R. Pini, “Ekeland's principle for vector equilibrium problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 66, no. 7, pp. 1454–1464, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. G. Bigi, A. Capătă, and G. Kassay, “Existence results for strong vector equilibrium problems and their applications,” Optimization, vol. 61, no. 5, pp. 567–583, 2012. View at Publisher · View at Google Scholar
  9. A. Capătă, “Existence results for proper efficient solutions of vector equilibrium problems and applications,” Journal of Global Optimization, vol. 51, no. 4, pp. 657–675, 2011. View at Publisher · View at Google Scholar
  10. A. Capătă and G. Kassay, “On vector equilibrium problems and applications,” Taiwanese Journal of Mathematics, vol. 15, no. 1, pp. 365–380, 2011. View at Google Scholar
  11. M. Bianchi, G. Kassay, and R. Pini, “Well-posedness for vector equilibrium problems,” Mathematical Methods of Operations Research, vol. 70, no. 1, pp. 171–182, 2009. View at Publisher · View at Google Scholar
  12. J. W. Chen, Y. J. Cho, and Z. Wan, “The existence of solutions and wellposedness for bilevel mixed equilibrium problems in Banach spaces,” Taiwanese Journal of Mathematics, vol. 17, pp. 724–748, 2013. View at Google Scholar
  13. K. Kimura and J. C. Yao, “Sensitivity analysis of vector equilibrium problems,” Taiwanese Journal of Mathematics, vol. 12, no. 3, pp. 649–669, 2008. View at Google Scholar · View at Scopus
  14. K. Kimura and J. C. Yao, “Sensitivity analysis of solution mappings of parametric generalized quasi vector equilibrium problems,” Taiwanese Journal of Mathematics, vol. 12, no. 9, pp. 2233–2268, 2008. View at Google Scholar · View at Scopus
  15. Z. A. Zhou and X. M. Yang, “Optimality conditions of generalized subconvexlike set-valued optimization problems based on the quasi-relative interior,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 327–340, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. P. Daniele, S. Giuffrè, G. Idone, and A. Maugeri, “Infinite dimensional duality and applications,” Mathematische Annalen, vol. 339, no. 1, pp. 221–239, 2007. View at Publisher · View at Google Scholar · View at Scopus
  17. J. M. Borwein and A. S. Lewis, “Partially finite convex programming. Part I: quasi relative interiors and duality theory,” Mathematical Programming, vol. 57, no. 1–3, pp. 15–48, 1992. View at Publisher · View at Google Scholar · View at Scopus
  18. J. Borwein and R. Goebel, “Notions of relative interior in Banach spaces,” Journal of Mathematical Sciences, vol. 115, no. 4, pp. 2542–2553, 2003. View at Publisher · View at Google Scholar
  19. R. B. Holmes, Geometric Functional Analysis and Its Applications, Springer, Berlin, Germany, 1975.
  20. M. A. Limber and R. K. Goodrich, “Quasi interiors, lagrange multipliers, and Lp spectral estimation with lattice bounds,” Journal of Optimization Theory and Applications, vol. 78, no. 1, pp. 143–161, 1993. View at Publisher · View at Google Scholar · View at Scopus
  21. R. T. Rockafellar, Conjugate Duality and Optimization, vol. 16 of CBMS Regional Conference Series, Society for Industrial and Applied Mathematics, Philadelphia, Pa, USA, 1974.
  22. C. Zălinescu, Convex Analysis in General Vector Spaces, World Scientific Publishing, Singapore, 2002. View at Publisher · View at Google Scholar
  23. X. H. Gong, “Optimality conditions for Henig and globally proper efficient solutions with ordering cone has empty interior,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 12–31, 2005. View at Publisher · View at Google Scholar · View at Scopus
  24. R. I. Boţ, E. R. Csetnek, and G. Wanka, “Regularity conditions via quasi-relative interior in convex programming,” SIAM Journal on Optimization, vol. 19, no. 1, pp. 217–233, 2008. View at Publisher · View at Google Scholar · View at Scopus
  25. F. Cammaroto and B. D. Bella, “Separation theorem based on the quasirelative interior and application to duality theory,” Journal of Optimization Theory and Applications, vol. 125, no. 1, pp. 223–229, 2005. View at Publisher · View at Google Scholar · View at Scopus
  26. T. Q. Bao and B. S. Mordukhovich, “Relative Pareto minimizers for multiobjective problems: existence and optimality conditions,” Mathematical Programming A, vol. 122, no. 2, pp. 301–347, 2010. View at Publisher · View at Google Scholar
  27. X. H. Gong, “Efficiency and Henig efficiency for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 108, no. 1, pp. 139–154, 2001. View at Publisher · View at Google Scholar · View at Scopus